Differential and Integral Equations

Self-intersections for the surface diffusion and the volume-preserving mean curvature flow

Uwe F. Mayer and Gieri Simonett

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the surface-diffusion flow and the volume-preserving mean curvature flow can drive embedded hypersurfaces to self-intersections.

Article information

Source
Differential Integral Equations Volume 13, Number 7-9 (2000), 1189-1199.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061216

Mathematical Reviews number (MathSciNet)
MR1775252

Zentralblatt MATH identifier
1013.53045

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35R35: Free boundary problems 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)

Citation

Mayer, Uwe F.; Simonett, Gieri. Self-intersections for the surface diffusion and the volume-preserving mean curvature flow. Differential Integral Equations 13 (2000), no. 7-9, 1189--1199. https://projecteuclid.org/euclid.die/1356061216.


Export citation